There is no plus-capping degree

Archive for Mathematical Logic 33 (2):109-119 (1994)
  Copy   BIBTEX

Abstract

Answering a question of Per Lindström, we show that there is no “plus-capping” degree, i.e. that for any incomplete r.e. degreew, there is an incomplete r.e. degreea>w such that there is no r.e. degreev>w witha∩v=w

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 91,998

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Isolation and lattice embeddings.Guohua Wu - 2002 - Journal of Symbolic Logic 67 (3):1055-1064.
Highness and bounding minimal pairs.Rodney G. Downey, Steffen Lempp & Richard A. Shore - 1993 - Mathematical Logic Quarterly 39 (1):475-491.
On Downey's conjecture.Marat M. Arslanov, Iskander Sh Kalimullin & Steffen Lempp - 2010 - Journal of Symbolic Logic 75 (2):401-441.
On Lachlan’s major sub-degree problem.S. Barry Cooper & Angsheng Li - 2008 - Archive for Mathematical Logic 47 (4):341-434.
A high strongly noncappable degree.Steffen Lempp - 1988 - Journal of Symbolic Logic 53 (1):174-187.
A δ02 set with barely σ02 degree.Rod Downey, Geoffrey Laforte & Steffen Lempp - 1999 - Journal of Symbolic Logic 64 (4):1700 - 1718.
An almost-universal cupping degree.Jiang Liu & Guohua Wu - 2011 - Journal of Symbolic Logic 76 (4):1137-1152.
A $Delta^02$ Set with Barely $Sigma^02$ Degree.Rod Downey, Geoffrey Laforte & Steffen Lempp - 1999 - Journal of Symbolic Logic 64 (4):1700-1718.
Η-representation of sets and degrees.Kenneth Harris - 2008 - Journal of Symbolic Logic 73 (4):1097-1121.
A Fair Wage? Capping Executive Compensation.Julian Friedland - 2010 - Journal of Business Ethics Education 7:129-139.
On a conjecture of Lempp.Angsheng Li - 2000 - Archive for Mathematical Logic 39 (4):281-309.
Isolation and the high/low hierarchy.Shamil Ishmukhametov & Guohua Wu - 2002 - Archive for Mathematical Logic 41 (3):259-266.
Prime models of computably enumerable degree.Rachel Epstein - 2008 - Journal of Symbolic Logic 73 (4):1373-1388.
Maximal contiguous degrees.Peter Cholak, Rod Downey & Stephen Walk - 2002 - Journal of Symbolic Logic 67 (1):409-437.

Analytics

Added to PP
2013-11-23

Downloads
33 (#484,982)

6 months
5 (#640,860)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

On certain lattices of degrees of interpretability.Per Lindström - 1984 - Notre Dame Journal of Formal Logic 25 (2):127-140.
Non-bounding constructions.J. R. Shoenfield - 1990 - Annals of Pure and Applied Logic 50 (2):191-205.

Add more references